Posted by: Dezi | 2009-07-26


I am battling to loose weight. Since I started on HRT 6 yrs ago, i' m not loosing weight. I started to gain weight. I' m fedup and badly want to loose weight. I stopped HRT and am now using the natural stuff (solal, Natural Hormone Replacement and Progesterone Cream). I want to know - I excercise 5 days per week, Mon/Wed/Fri whereby i do cardio for 60 min. Tue/Thur - i do 30min cardio and then a circuit whereby i do 30 reps per machine with light weights. Will i loose inches and weight???Please let me know cause i' m desperate and starting to get very depressed as well. Thanks Dezi

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

HI Dezi

There are two things in play here - first is HRT, which is partly responsible for the weight gain in the first place. However, I'm not sure whether you tried to exercise back when you were still on HRT? If you did not, then I would be cautious about going off it, and starting exercise at the same time. I assume the HRT was medically prescribed, and for a good reason. Going off it may not be the best move, and if you could now exercise and still achieve the result, it seems the safe bet.

With respect to exercise, the plan sounds alright. You'd be doing enough exercise, and for long enough, and the focus on cardio is the right way to go. So that sounds good. Diet is important, of course, and I would strongly advise that you look at your diet, by seeing a dietician and getting a sensible eating plan. If you do that, then you stand a good chance of losing weight - no guarantees, of course, but a chance.

Good luck

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.